# SDR DALA2023012000454

- Difficulty date: January 17, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 74,482 hours, 9,597 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INDICATION.   FOUND DOOR TRIM INTERFERING WITH DOOR HANDLE PLUNGER. REPOSITIONED DOOR TRIM ALL INDICATIONS NOW NORMAL.  ORIG SUBMISSION DATE: 1/20/2023
